# SDR IPXA09557605

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT CARGO COMPARTMENT NR 1 FLOOR PANEL HAS CORROSION UNDER THE MBA SYSTEM, AND MBA SYSTEM HOLD DOWN ARMS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT AFT CARGO COMPARTMENT NR 1 FLOOR PANEL IAW SRM 53-60-53-01 & MM 25-50-04-4.
